# SDR UIEA2012052100246

- Difficulty date: May 21, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 58,000 hours, 9,127 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION, MX FOUND THE LT WING LANDING GEAR SHOCK STRUT OTBD DOOR T/E DELAMINATED, WITH AREA OF MISSING MATERIAL 2.5" X 23.0" ON AFT EDGE AND AREA OF DELAMINATION ON INSIDE SKIN 3.5" X 13.0" (REF FIG 1).  DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIGURE 101 ALLOWABLE DAMAGE 4 LIMITS IAW SRM 51-70-02, FIG 101 ALLOWABLE DAMAGE GENERAL.  PERFORMED A TIME LIMITED REPAIR  IAW SRM 51-70-17 OR SRM 51-70-07.
